A contribution to the theory of anisotropy of indirect exchange interactions
Doklady Akademii Nauk, Tome 160 (1965) no. 4, pp. 803-806
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_160_4_a17,
author = {Yu. M. Seidov},
title = {A contribution to the theory of anisotropy of indirect exchange interactions},
journal = {Doklady Akademii Nauk},
pages = {803--806},
year = {1965},
volume = {160},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_160_4_a17/}
}
Yu. M. Seidov. A contribution to the theory of anisotropy of indirect exchange interactions. Doklady Akademii Nauk, Tome 160 (1965) no. 4, pp. 803-806. http://geodesic.mathdoc.fr/item/DAN_1965_160_4_a17/